# SDR AT9900586

- Difficulty date: August 13, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N866AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47168
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 935
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A ROUTINE INSPECTION AT TIMCO LAKE CITY FL, FOUND EXTERIOR FUSELAGE SKIN OF AFT CARGO DOOR AT BS 935 CORRODED.  CUT OUT CORRODED AREA.  FORMED, DRILLED, COUNTERSUNK, DEBURRED, TREATED, PRIMED AND INSTALLED DOUBLER IAW DC9 SRM 51-10-4, 51-10-3, 51-20-0, 51-30-0, 53-04 FIG 12B.
